# SDR HNAA2025051200333

- Difficulty date: March 27, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 44,968 hours, 39,712 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F037449 PILOT SIDE AFT BULKHEAD UPPER OTBD GUIDE PIN HOLE CHAFED.  REPAIRED THE PILOT SIDE AFT BULKHEAD UPPER OTBD GUIDE PIN HOLE IAW EMB 145 SRM 53-21-02-RE, ITEM 4, FIGURE 204 AND EO1-53-25-0156
